# SDR N6WA20140420003

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,735 hours, 20,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sealant
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING ON EICAS & PX 107 MISSING SEALANT.  VERIFIED PAX DOOR CLOSES & LOCKS NORMALLY WITH GREEN WITNESS MARKS ALIGNED & DEACTIVATED GND VLV IAW AMM 21-24-18. VERIFIED PX 107 SECURE, ACFT IS SAFE FOR A ONE TIME FERRY FLIGHT FROM BOS TO STL.
